In the present article, using a family of n positive functions (n ∈ N), the Erde`lyi-Kober integral operator of fractional type is employed to get generalization of certain classes of integral inequalities. As applications, certain special cases and consequent results of the main inequalities obtained in this paper are also discussed
Digital Object Identifier (DOI)
Menaria, Naresh; Ucar, Faruk; and Dutt Purohit, Sunil
"Certain New Integral Inequalities Involving Erdelyi-Kober Operators,"
Progress in Fractional Differentiation & Applications: Vol. 3
, Article 3.
Available at: https://dc.naturalspublishing.com/pfda/vol3/iss2/3